# SDR QXEA2017022700073

- Difficulty date: February 25, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 14,398 hours, 15,214 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Control Panel
- Part number: 8Z4873015
- Part serial: 446QXS
- Condition: Malfunctioned
- Location: Prop De Ice
- Part time: 111,388 hours, 112,184 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PROP DE-ICE CAUTION IN FLIGHT RAN CHECKLIST RESET PROPELLER HEAT CAUTION LIGHT WENT OUT. PROPELLER ADVISORY LIGHTS DID NOT COME ON.  NO DRAW NOTED ON ELECTRICAL PAGE. GROUND OPS TESTED SYSTEM NO FUNCTION.  REMOVED AND REPLACED ICE PANEL IAW AMM TASKS 30-10-01-000-801, 30-10-01-400-801, COMPLIED WITH ALL ASSOCIATED OPS AND FUNCTIONAL TESTS. TESTED GOOD,  NO CDS MESSAGES FOUND COMPLIED WITH FUNCTIONAL TEST AND CALIBRATION IAW AMM 30-61-00-720-800, CHECKED GOOD.
